Back to Blog

Is Birth Control Making You Fat? You Bet! And Sick, & Tired.

Feb 14, 2019

Ladies!! This is part of the biggest fraud perpetrated on American women, hell women all over the world. Birth control! Freedom? Think again. More like slavery.

Since its release in the early sixties, the birth control pill has been surrounded by concern and controversy. While over three hundred million women worldwide have at some point employed the pill due to its alleged convenience, most have done so unaware of its implications for women’s health and future fertility.

Contrary to popular wisdom, the pill, with its immediate and long-term effects on the body’s biology, is not the ideal form of contraception.

Its risks far outweigh the ease with which it is administered. Regardless of the length of time a woman has used the pill, the body will require support in recovery from its use.

Over the decades of the pill’s availability, manufacturers have lowered its levels of synthetic estrogen and progesterone as evidence of the damaging effects of synthetic hormones emerges—such as increased risks of uterine and breast cancers.

The resulting detrimental effects also come from the use of other hormonal contraceptives delivered via patches, injections, under-the-skin implants, vaginal rings and hormone-impregnated IUDs (intrauterine devices).

Such early effects as thrombosis and embolism sent the developers back to the labs in hopes of a safer formula for what they seem to consider a chronic condition: fertility. A chronic condition! Of course it is! It's Mother Nature!

And as time moved along, many doctors began using the pill for acne and dysmenorrhea as well. Sadly, the consequences of exposure to synthetic hormones continues to be a problem with the pill and other hormonal contraceptives.

The three most troubling physical side effects of using the pill and other hormonal contraceptives are hormonal imbalances, nutritional deficiencies and the likelihood of multiple abortions while on the pill.

The birth control pill is known to deplete the body of vital nutrients, and yet very few physicians alert their patients to this when prescribing it.

The nutrients that the pill depletes are the very ones that are so critical to the development of a healthy nervous system in future developing babies.

Vitamins B6, B12 and folate, all depleted by the pill, are crucial to the brain and nervous system of all humans— adults, children and growing babies in utero.

Other nutrient deficiencies associated with the pill include low vitamins B1 and B2, biotin, vitamin C and critical minerals such as copper and zinc.

These deficiencies can result in fatigue, low libido, skin eruptions, insomnia, paranoia, weight gain, bloating, depression, anxiety, dizziness, dandruff, hair loss, itchiness and hormonal imbalances.

Further aggravating hormonal imbalances resulting from nutrient deficiencies, synthetic estrogen and progesterone add insult to injury.

The results include weight gain, fibrocystic breast disease, bone loss and infertility. The contribution of synthetic hormones to the formation of cancer growth in the breasts and uterus is well documented.

A more recently understood problem associated with the use of the pill involved a significant disruption of gut flora, where all your hormonal decisions take place!! Where nutrition determines what to tell your hormones to do!

David Perlmutter, MD, explains that while almost all medications adversely affect the microbiome, the long term daily usage of this synthetic hormone-altering medication is especially damaging to the intestinal terrain.

It can decrease thyroid hormone production as well as available testosterone - two main components to you body composition!

Additionally, its long-term use can contribute to insulin-resistance and oxidative stress, increasing systemic inflammation.

The pill’s negative effect on the microbiome is part of the reason mood swings and anxiety disorders are common among users.

Our gut flora are intimately involved in the production of neurotransmitters  that influence mood and outlook.

Research has shown that hormonal contraceptives have been linked to the development of inflammatory bowel diseases, such as Crohn’s and colitis.

As Hippocrates once said, “All disease begins in the gut.”

Addressing the potential damage by the pill on the gut is imperative to supporting one’s health and the health of those to come.

Get off this now.

Wait until you see how this affects you when hitting menopause.

Mother Nature will not be happy with you. ;)

 

Don't miss a beat!

New moves, motivation, and classes delivered to your inbox. 

We hate SPAM. We will never sell your information, for any reason.